RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 29, Issue 2  


Extremal properties of the solutions of stochastic equations
N. V. Krylov
209
Generalized Poisson distribution on groups
G. M. Fel'dman
222
A linear model for hydromagnetic dynamo and products of random matrices
S. A. Molčanov, V. N. Tutubalin
234
On the Markov renovation theory
V. M. Šurenkov
248
Limit theorems for random walks in symmetric random environments
A. O. Golosov
264
Estimation of the stability of one characterization of the exponential law
O. L. Yanushkevichiene
279
Optional semimartingales and processes with independent increments
L. I. Gal'chuk
289
Limits distributions of stopping times in sequential hypotheses testing
G. K. Golubev
302
Asymptotic behaviour of local times of recurrent random walks with infinite variance
A. N. Borodin
312
Prediction of Banach space valued strictly stationary sequences
Nguen Van Thu
327
Cross-correlation measures for weighted random measures
D. Stoyan, J. Ohser
338

Short Communications
On indecomposable probability distributions on groups
V. G. Ušakov, N. G. Ušakov
348
Gibbs states on countable groups
R. I. Grigorchuk, A. M. Stepin
351
On limit distributions of estimates for two-sided censored samples with a discontinuous density
M. S. Tikhov
354
Local limit theorems for distributions of sums of independent random vectors
A. B. Muhin
360
On an infinite-dimensional central limit theorem
L. V. Osipov, V. I. Rotar'
366
Limit theorems for traces of sample covariance matrices
D. A. Barsov
374
On one Kolmogorov's inequality
D. Banjević
382
On the existence of exact upper sequences
E. R. Vvedenskaya
385
A sequential chi-square test
A. P. Germogenov, A. F. Ronžin
387
On strong solutions of stochastic equations with degenerate coefficients
M. L. Klepcina
392
Remarks on compact families of probability measures in Banach spaces
D. H. Muštari
397
Deux types de loi zéro-un pour une probabilité gaussiene
I. Rihaoui
400

Summary of reports presented at sessions of the probability and mathematical statistics seminar at the T. G. Shevchenko Kiev state University (February–May 1983)
401
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the Mathematics Institute of the Siberian section of the USSR Academy of Sciences (February–May 1983)
408

New Books
New books
S. P. Yakovleva
414
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019